# SDR QXEA9600401

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE COCKPIT DOOR INOP.  LIGHT ASSY REPLACED AND SIGN OPS CHECKED GOOD.
